Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 12 found articles
 
 
  Application of Bernstein Polynomials for smooth estimation of a distribution and density function
 
 
Title: Application of Bernstein Polynomials for smooth estimation of a distribution and density function
Author: Jogesh Babu, G.
Canty, Angelo J.
Chaubey, Yogendra P.
Appeared in: Journal of statistical planning and inference
Paging: Volume 105 (2002) nr. 2 pages 16 p.
Year: 2002
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 12 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands